# SDR AALA990529

- Difficulty date: April 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- System (JASC): 3250 · Landing Gear Steering System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CUN - FLT 928 - EN ROUTE GUA-MIA, AFTER TAKEOFF AND RETRACTING GEAR, RED NOSE GEAR LIGHT STAYED ILLUMINATED.  ALL INDICATIONS INDICATED THE NOSE GEAR WAS NOT RETRACTED.  FLIGHT AIR INTERRUPTED AND LANDED CUN WITHOUT INCIDENT.  AIRCRAFT WAS INSPECTED AND MAINTENANCE FERRY TO MIA.  MIA MAINTENANCE INSPECTED NOSE LANDING GEAR FOR DAMAGE AND CONDITION WITH NO IRREGULARITIES NOTED.  MAINTENANCE CLEANED AND LUBRICATED RETRACT AND LOCK ACTUATORS.  SWUNG NOSE LANDING GEAR SEVERAL TIMES WITH SYSTEM OPERATING NORMALLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
